MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE; GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Catalog Number 9770501
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Found during evaluation: the image has a drop going down the center, the problem is traced to a "slit mark" on the face of the probe.This unit will have to be re-maned to allow for a detachable probe, since the gt probe is no longer supported.The root cause is unknown.
 
Event or Problem Description
Found during evaluation: the image has a drop going down the center, the problem is traced to a "slit mark" on the face of the probe.This unit will have to be re-maned to allow for a detachable probe, since the gt probe is no longer supported.

Brand Name
SITE-RITE
Common Device Name
GENERAL-PURPOSE ULTRASOUND IMAGING SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23352224
Report Number3006260740-2025-07914
Device Sequence Number15736157
Product Code ITX
UDI-Device Identifier00801741098338
UDI-Public(01)00801741098338(11)160801
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown